Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 2, pp. 471-489 (2005)
An application of type sequences to the blowing-up
Anna Oneto and Elsa ZatiniDipem, Università di Genova, P. le Kennedy, Pad. D- I 16129 Genova, Italy; e-mail: firstname.lastname@example.org Dima, Università di Genova, Via Dodecaneso 35 - 16146 Genova, Italy; e-mail: email@example.com
Abstract: Let $I$ be an $\m$-primary ideal of a one-dimensional, analytically irreducible and residually rational local Noetherian domain $R$. Given the blowing-up of $R$ along $I$, we establish connections between the type-sequence of $R$ and classical invariants like multiplicity, genus and reduction exponent of $I$.
Full text of the article:
Electronic version published on: 18 Oct 2005. This page was last modified: 29 Dec 2008.